logo image

Brenfed Forte from Kopran

[Ibuprofen]

Combination

Brenfed Forte Ibuprofen 400 mg,
Pseudoephedrine hydrochloride
60 mg.

Volume

6

Presentation

Brenfed Forte FC-TAB

Price*

10.80

Brenfed Forte from Kopran contains Ibuprofen

Below are some of the details of Ibuprofen(generic)

Ibuprofen from the now outdated nomenclature iso-butyl-propanoic-phenolic acid) is a non-steroidal anti-inflammatory drug (NSAID) originally marketed as Brufen, and since then under various other trademarks (see tradenames section), most notably Nurofen, Advil and Motrin. It is used for relief of symptoms of arthritis, primary dysmenorrhea, fever, and as an analgesic, especially where there is an inflammatory component. Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and short-lived when compared with that of aspirin or other better-known antiplatelet drugs. Ibuprofen is a core medicine in the World Health Organization's "Essential Drugs List", which is a list of minimum medical needs for a basic health care system.

More vital info on Brenfed Forte’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.